| Model Number |
PS10.0-65D250 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that upon explanting a nail after it had achieved its intended purpose, it was noticed that there was brownish discoloration around the nail's telescoping portion that appeared to be corrosion.There was no reported adverse outcome for the patient.
Additional Manufacturer Narrative
Device evaluation: visual inspection of the returned nail revealed that the distraction rod of the nail had discoloration which confirmed the reported failure mode.Per reported failure functional testing was not applicable.The discoloration failure is a previously known issue.A capa has been initiated to address the reported failure.Device records review: a review of device history records for the returned unit confirmed that it met all the required quality inspections prior to release.
Event or Problem Description
No additional information was provided.